Can’t have a rainbow without the rain

You know that 20 pounds I was complaining about gaining in the last couple of months of chemo? I’ve lost nine pounds since Saturday. 🙁  I’m sure it will all balance out, I’ll feel better before the next round of chemo and eat like a little piggy and gain it all back. Then I’ll have chemo and lost another 10, and so on and so on. No fun though.

Yesterday I was contacted via Twitter by the software designer of the interval timer I use for doing short workouts at home.

https://play.google.com/store/apps/developer?id=Giorgio%20Regni&hl=en

I’ve been using it for a long time on and off but I started using the “post to twitter” portion. The post to Facebook never works for me.

What’s important here is that after a couple of nice tweets the rest of the conversation took place via Direct Message, so away from public view. He was telling me about another app that uses Binaural sounds and he thought it might help me with the chemo side effects. But since it was a direct message he was not looking for marketing, or exposure. He was just being nice! I was so appreciative.

I also have dabbled with Binaural sounds before and found them very effective for headaches as well as concentration. I use to use them a lot when I was working and people in the office wouldn’t stop talking and I needed to concentrate on work I have also used them very successfully to fall asleep. Have you ever tried them? Can’t hurt right?

Anyway, I just wanted to pass along that there are nice people out there, as I am sure you already knew.

 

 

Share

Comments

comments

4 thoughts on “Can’t have a rainbow without the rain

  1. Yay for nice people! I wonder if you saw that fb post that I had a few days ago asking people about the nice that strangers have done for them. This fits right in with that theme.

    I have never heard of Binaural sounds. I will look it up later. (Dinner is my next move.) I wonder if that would help Craig when he is being bothered by the ringing in his ears.

    That is a lot of weight to lose in such a short time. Throwing up/diarrhea or just not able to eat? Poor you. Either or that is hard on a body. Hang in there!

    1. Yes, yes, and yes. All of the above. I really hope it gets at least reasonably under control. I started popping glutamine light candy today and I’m hopeful that that will help

    1. No, that would have been antinausea, steroids and mega doses of benadryl. Upping my dose of glutamine to the level my naturopath recommended was very helpful. Hopefully it will be a long term benefit. Frustrating.

Thoughts?